Authors: Stevanović, Dragan 
Title: Distance regularity of compositions of graphs
Journal: Applied Mathematics Letters
Volume: 17
Issue: 3
First page: 337
Last page: 343
Issue Date: 1-Jan-2004
Rank: M23
ISSN: 0893-9659
DOI: 10.1016/S0893-9659(04)90072-9
Abstract: 
We study preservation of distance regularity when taking strong sums and strong products of distance-regular graphs.
Keywords: Cartesian product of graphs | Compositions of graphs | Direct product of graphs | Distance-regular graphs | Kronecker product of graphs | Product of graphs | Strong product of graphs | Strong sum of graphs | Sum of graphs | Tensor product of graphs
Publisher: Elsevier
Project: Serbian Ministry of Science, Technology and Development, Grant 1389

Show full item record

SCOPUSTM   
Citations

9
checked on Apr 2, 2025

Page view(s)

27
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.